# SDR AALA20120817005

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 39,634 hours, 16,017 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED ON PARTITION WALL ON RIGHT SIDE THAT DIVIDES FIRST CLASS FROM COACH IS INOPERATIVE.  REPAIRED WIRING.  OPS CHECK NORMAL.
